It’s been a year

ad2135dce180e78e428f9daf4d43e13c

It’s been nearly a year and a half since I posted to this blog. I haven’t written much in general during that time. I guess the medications they put me on changed my desire to write.

So what’s happened in that time? Well I’ve continued working for the music school I started at shortly before my writing hiatus. However, parts of my job have changed. In addition to the day-to-day tasks I did before I now do video editing, something I’ve been working on for a while. It seems to be going well, although my self-doubt constantly makes me second guess that.

Now onto my moods and meds. I’ve been on the same medication for nearly two years. It has had amazing results, my moods have been mostly stable and my insomnia is nearly nonexistent. Unfortunately, I’ve recently been more down than I had been and my anxiety has been increasing. I began to drink for a short while, luckily I stopped that quickly before it became and issue.

I read an article a while back that mentions that in a lot of cases bipolar meds can stop being effetive after three years. Given that I’m near the two year mark and recently seem to be a little less effective I’m a little worried to say the least. Since I can’t do much about I’ll sit and wait.

I think I’ll try to start writing more, but that’s all for now.

Remember to smile,
Hipster Harrison

 

Advertisements

One thought on “It’s been a year

  1. I think I’ve read that somewhere too. Something about tolerance and changes in body chemistry as we age if I remember correctly. Not to mention the apparent progressive nature of the illness. Bleh. Whatever causes it, it sucks. My dad was just bitching at me about it tonight with the whole, “but you were doing so well” thing regarding my meds and shift in mood. Well, this is the reality of this disease. It’s always a shot in the dark. With that said, I’ll keep taking that shot in the dark for the chance to have those 2-3 good years than to have none at all. Hell, I’ll keep taking that shot for even one good year. Hang in there, it may be that all you’ll need is a slight adjustment in the dose or maybe a new med added at a low dose. It doesn’t have to be a major change to get you back on course. ❤

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s